# SDR DLM88971468

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Engine: Pwa PW4460
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DEPLOYED.  REPAIRED TAIL CONE DAMAGE PER ERA 362367-14.  REINSTALLED TAIL CONE ESCAPE SLIDE DID NOT DEPLOY BECAUSE PREV HYD LEAK SOAKED VELCRO HOLDDOWN FOR LANDYARD NOT ALLOWING FOLLOW-UP OF SAME TO PULL SLIDE CVR OFF SLIDE.  CLEANED VELCRO AND RESECURED LANDYARD, PERFORMED TAIL CONE DROP TEST.
